# SDR RMXA9520744

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 222
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Shaft Assy
- Part number: 222044685101
- Condition: Defective
- Location: M/R Drive
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT IN COATING ON INSIDE DIAMETER OF SHAFT TUBE AND ALSO DEFECT IN BLACK OXIDE COATING ON SPLINGS ON WND OF SHAFT TUBE (AREA AFFECTED JUST INSIDE AND MARKED PAST SHOULDER - CHECKED WITH BORESCOPE).
